Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 149, Number 2
Publication Date: 15 August 2009
Maximal averages over linear and monomial polyhedra
Alexander Nagel and Malabika Pramanik; 209-277
Cross ratios and identities for higher Teichmüller-Thurston theory
François Labourie and Gregory McShane; 279-345